Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I am 21 years old, and I suffer from attention-deficit/hyperactivity disorder. I’ve been using strattera for few weeks, but I started noticing some strange symptoms. It seams like I have a fast heart rate. Could it be possible?

Loading...


Straterra can be dangerous for people with high blood pressure, because it can speed up the heart and boost blood pressure. It is one of the side effects, and it shouldn’t be ignored. Inform your doctor about your fast heart rate, and use this drug with caution. Don’t ignore any of those warnings, and stick to prescription. Straterra can cause many side effects, such as appetite loss, constipation, diarrhea and drowsiness in children, and chills, constipation, abnormal orgasms and appetite loss in adults. This drug is the first attention-deficit/hyperactivity disorder drug to avoid classification as a controlled substance. Fast heart rate can also be caused if you used any drug classified as an MAO inhibitor before you started using straterra. Beside this medication, for ADHD are also used adderall, dexedrine and ritalin.
Reply

Loading...

I've been on straterra for nearly a year and I was first told to take the medicine at night because it makes me sleepy. I did that and I had problems sleeping (it caused me sleep apnea). I also have asthma so that may be part of it as well. So they told me to sleep with 2 pillows instead of one and I no longer had nightmares. My heartrate was still too fast and it causes me more chest pain and difficulty breathing than asthma does. I didn't have insurance for 5 months so I stopped taking it in between jobs but I am currently being weaned off of it per the Dr. I'm switching back to Adderral XR and it works a lot better for me. That was the first medicine I took about 3-4 yrs ago. They do have different side effects like for one- adderral causes nausea & weight loss. Straterra causes this fast heart rate among other things. Adderral personally works better. It seems like the last week or so, Straterra hasn't been working so well so I thought maybe it is time to either 1)Up the dosage or 2) Get back on Adderral and focus better. I can organize and caffeine will work on these A.D.H.D. medications.
I cannot wait to go back to adderral!!
Reply

Loading...

You are not alone. I just started taking Stratterra. I was also told to take it at night and I barley slept. In the middle of the night my heart rate was very fast. So I switched to take it in the morning instead. I still continue to have fast heart rate and dizziness. I was on adderral but my heart rate was out of control. I've been trying several medications for ADHD for about a year now and nothing is working. The only one I would say that was "working" was vyvanse. I would stay still and SOMEWHAT concentrate but my heart rate level was high and it never went away until I went off of it. It's difficult to keep on trying different medications and it's frustrating but I just want to get better so I just need patience.
Reply

Loading...